# SDR CALA2015071700575

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 43,673 hours, 14,690 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, BELOW 1500 MSL, CABIN TEAM REPORTED STRONG ELEC BURNING SMELL AT DOOR 1 LT & RT WITH SIMILAR AT 2L & 2R.  FLIGHT DECK CREW SMELLED IT AS WELL.  CABIN REPORTED NO VENTS TURNED ON, LANDED ASAP.  IAW AMM 05-51-58-910-801C, INSPECTED AS REQUIRED & STATED, OPERATED ALL GALLEY COMPONENTS, CABIN LIGHTING, AIR CONDITIONING SYS, WITH NO APPARENT SMELL OF ELEC BURNING.  NO ODOR FROM PACK SYS.  RAN BOTH ENGS & PACKS IAW 21-00-01 PAR D 12 - 15.  CLEARED ANY POSSIBLE CONTAMINATION IN PACK SYS.
